Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

I have pain in left side of stomach

10 days have passed after the completion of typhoid+malaria treatment and now I have pain in left side of stomach. Today I noticed that I had pain after I ate oily food (but I am not sure that it happens only after eating oily food) I don t have pain when I press that part of stomach. The pain subsided after 10 mins. It was a mild pain and it happens irregularly,like once in 1-2 days. I also have mild fever, a wave of chill and weakness irregularly. Can these all symptoms (including fever and mild chills) be due to enlarged spleen? Thank you for reading my query.
Asked On : Sat, 30 Apr 2011
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for your query.Presence of fever even after complete course of medicines are over needs careful evaluation.You may need some investigation like ultrasound come to a conclusion.Please talk to your doctor.Either it could be gastritis that is drug induced.Take light diet,more of liquids.Please get in touch with your doctor.bye and take care.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor